Recent advances in the theory of holonomy
Séminaire Bourbaki : volume 1998/99, exposés 850-864, Astérisque, no. 266 (2000), Talk no. 861, p. 351-374
@incollection{SB_1998-1999__41__351_0,
     author = {Bryant, Robert},
     title = {Recent advances in the theory of holonomy},
     booktitle = {S\'eminaire Bourbaki : volume 1998/99, expos\'es 850-864},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {266},
     year = {2000},
     note = {talk:861},
     pages = {351-374},
     zbl = {1014.53029},
     mrnumber = {1772679},
     language = {en},
     url = {http://www.numdam.org/item/SB_1998-1999__41__351_0}
}
Bryant, Robert. Recent advances in the theory of holonomy, in Séminaire Bourbaki : volume 1998/99, exposés 850-864, Astérisque, no. 266 (2000), Talk no. 861, pp. 351-374. http://www.numdam.org/item/SB_1998-1999__41__351_0/

[Al1] D. Alekseevskii - Riemannian spaces with unusual holonomy groups, Funct. Anal. Appl. 2 (1968), 97-105. | MR 231313 | Zbl 0175.18902

[Al2] D. Alekseevskii - Classification of quaternionic spaces with a transitive solvable group of motions, Math. USSR-Izv 9 (1975), 297-339. | Zbl 0324.53038

[AS] A. Ambrose and I. Singer - A theorem on holonomy, Trans. Amer. Math. Soc. 75 (1953), 428-443. | MR 63739 | Zbl 0052.18002

[BB] L. Bérard-Bergery - On the holonomy of Lorentzian manifolds, Proc. Symp. Pure Math. 54 (1993), 27-40. | MR 1216527 | Zbl 0807.53014

[BI] L. Bérard-Bergery and A. Ikemakhen - Sur l'holonomie des variétés pseudo-riemanniennes de signature ( n , n ) , Bull. Soc. Math. France 125 (1997), 93-114. | Numdam | MR 1459299 | Zbl 0916.53033

[Ber1] M. Berger, Sur les groupes d'holonomie des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955), 279-330. | Numdam | MR 79806 | Zbl 0068.36002

[Ber2] M. Berger - Les espaces symétriques non compacts, Ann. Sci. École Norm. Sup. 74 (1957), 85-177. | Numdam | MR 104763 | Zbl 0093.35602

[Bes] A. Besse - Einstein Manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Band 10, Springer-Verlag, Berlin, 1987. | MR 867684 | Zbl 0613.53001

[BL] A. Borel and A. Lichnerowicz - Groupes d'holonomie des variétés riemanniennes, C.R. Acad. Sci. Paris 234 (1952), 1835-1837. | MR 48133 | Zbl 0046.39801

[BG] R. Brown and A. Gray - Riemannian manifolds with holonomy group Spin ( 9 ) , in Differential Geometry (in honor of Kentaro Yano), Kinokuniya, Tokyo, 1972, 41-59. | MR 328817 | Zbl 0245.53020

[Br1] R. Bryant - Metrics with exceptional holonomy, Ann. Math. 126 (1987), 525- 576. | MR 916718 | Zbl 0637.53042

[Br2] R. Bryant - Two exotic holonomies in dimension four, path geometries, and twistor theory, Amer. Math. Soc. Proc. Symp. Pure Math. 53 (1991), 33-88. | MR 1141197 | Zbl 0758.53017

[Br3] R. Bryant - Classical, exceptional, and exotic holonomies: a status report, in Actes de la Table Ronde de Géométrie Différentielle en l'Honneur de Marcel Berger, Soc. Math. France, 1996, 93-166. | MR 1427757 | Zbl 0882.53014

[BCG] R. Bryant, et al - Exterior Differential Systems, MSRI Series 18, Springer-Verlag, 1991. | MR 1083148 | Zbl 0726.58002

[BS] R. Bryant and S. Salamon - On the construction of some complete metrics with exceptional holonomy, Duke Math. J. 58 (1989), 829-850. | MR 1016448 | Zbl 0681.53021

[Ca1] É. Cartan - La Géometrie des Espaces de Riemann, Memorial des SciencesMathématiques, Fasc. IX (1925). (Especially, Chapitre VII, Section II.) | JFM 51.0566.01 | Numdam

[Ca2]É. Cartan - Les groupes d'holonomie des espaces généralisés, Acta. Math. 48 (1926), 1-42. | JFM 52.0723.01

[CMS] Q.-S. Chi, S. Merkulov, and L. Schwachhöfer - On the existence of infinite series of exotic holonomies. Inventiones Math. 126 (1996), 391-411. | MR 1411138 | Zbl 0866.53013

[ChS] Q.-S. Chi and L. Schwachhöfer - Exotic holonomy on moduli spaces of rational curves, Differential Geom. App. 8 (1998), 105-134. | MR 1626493 | Zbl 0991.53030

[Gr] M. Gromov - Carnot-Carathéodory spaces seen from within, in Sub-Riemannian geometry, Progr. Math. 144, Birkhäuser, Basel, 1996, 79-323. | MR 1421823 | Zbl 0864.53025

[Jol] D. Joyce - Compact Riemannian 7 -manifolds with holonomy G 2 : I & II, J. Differential Geom. 43 (1996), 291-328, 329-375. | MR 1424428 | Zbl 0861.53023

[Jo2] D. Joyce - Compact 8 -manifolds with holonomy Spin ( 7 ) , Inventiones Math. 123 (1996), 507-552. | MR 1383960 | Zbl 0858.53037

[Jo3] D. Joyce - Compact manifolds with special holonomy, Oxford University Press, Oxford, 2000 (projected). | MR 1787733 | Zbl 1027.53052

[KNa] S. Kobayashi and K. Nagano - On filtered Lie algebras and geometric structures, II, J. Math. Mech. 14 (1965), 513-521. | MR 185042 | Zbl 0163.28103

[KNo] S. Kobayashi and K. Nomizu - Foundations of Differential Geometry, Vols. 1 & 2, Wiley-Interscience, New York, 1963. | MR 152974 | Zbl 0175.48504

[LM] H. B. Lawson, Jr. and M. L. Michelsohn - Spin geometry, Princeton Math. Series 38, Princeton Univ. Press, Princeton, NJ, 1989. | MR 1031992 | Zbl 0688.57001

[Me1] S. Merkulov - Moduli spaces of compact complex submanifolds of complex fibered manifolds, Math. Proc. Camb. Phil. Soc. 118 (1995), 71-91. | MR 1329460 | Zbl 0845.32023

[Me2] S. Merkulov - Geometry of Kodaira moduli spaces, Proc. Amer. Math. Soc. 124 (1996), 1499-1506. | MR 1327027 | Zbl 0852.32010

[Me3] S. Merkulov - Existence and geometry of Legendre moduli spaces, Math. Z. 226 (1997), 211-265. | MR 1477628 | Zbl 0904.53047

[MS1] S. Merkulov and L. Schwachhöfer - Classification of irreducible holonomies of torsion-free affine connections, Ann. Math. (to appear). | MR 1715321 | Zbl 0992.53038

[MS2] S. Merkulov and L. Schwachhöfer - Twistor solution of the holonomy problem, 395-402, The Geometric Universe, Science, Geometry and the work of Roger Penrose, S.A. Hugget (ed.), Oxford Univ. Press, 1998. | MR 1634529 | Zbl 0907.53018

[PoS] Y. S. Poon and S. Salamon - Quaternionic Kähler 8 -manifolds with positive scalar curvature, J. Differential Geom. 33 (1991), 363-378. | MR 1094461 | Zbl 0733.53035

[Sa] S. Salamon - Riemannian geometry and holonomy groups, Pitman Research Notes in Math., no. 201, Longman Scientific & Technical, Essex, 1989. | MR 1004008 | Zbl 0685.53001

[Scho] J. Schouten - On the number of degrees of freedom of the geodetically moving systems, Proc. Kon. Acad. Wet. Amsterdam 21 (1918), 607-613.

[Schw] L. Schwachhöfer - On the classification of holonomy representations, Habilitationsschrift, Universität Leipzig, 1998.

[Wi] B. Wilking - On compact Riemannian manifolds with noncompact holonomy groups, 1999 preprint. URL: http://wwwmath.uni-muenster.de/math/inst/sfb/about/publ/wilking.ps | MR 1758296